# SDR UALA2012110506344

- Difficulty date: November 2, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 65,721 hours, 24,085 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: S251T2205
- Part serial: 562
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE ELEVATOR FEEL COMPUTER PER MM.  REMOVED ELEVATOR FEEL COMPUTER PER MM.  OFF UNIT MR27313-562.  ITEM CREATED FOR MOUNT INSPECTION.
